Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2005, Volume 45, Number 9, Pages 1677–1690 (Mi zvmmf602)  

This article is cited in 2 scientific papers (total in 2 papers)

Error estimation for the Galerkin method as applied to a nonlinear coupled shell thermoelasticity problem with a three-dimensional heat equation

S. E. Zhelezovsky

Saratov State Socio-Economic University

Abstract: A geometrically nonlinear coupled thermoelasticity problem for shallow shells is considered in the framework of the Kirchhoff–Love kinematic model with a three-dimensional generalized heat equation. An a priori error estimate of the semidiscrete Galerkin method as applied to the problem is established for specially chosen basis systems.

Key words: coupled thermoelasticity problem for shells, Galerkin method, error estimate.

Full text: PDF file (1770 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2005, 45:9, 1618–1631

Bibliographic databases:
UDC: 519.634
Received: 07.07.2004
Revised: 18.03.2005

Citation: S. E. Zhelezovsky, “Error estimation for the Galerkin method as applied to a nonlinear coupled shell thermoelasticity problem with a three-dimensional heat equation”, Zh. Vychisl. Mat. Mat. Fiz., 45:9 (2005), 1677–1690; Comput. Math. Math. Phys., 45:9 (2005), 1618–1631

Citation in format AMSBIB
\Bibitem{Zhe05}
\by S.~E.~Zhelezovsky
\paper Error estimation for the Galerkin method as applied to a nonlinear coupled shell thermoelasticity problem with a three-dimensional heat equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2005
\vol 45
\issue 9
\pages 1677--1690
\mathnet{http://mi.mathnet.ru/zvmmf602}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2216076}
\zmath{https://zbmath.org/?q=an:1093.74060}
\transl
\jour Comput. Math. Math. Phys.
\yr 2005
\vol 45
\issue 9
\pages 1618--1631


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf602
  • http://mi.mathnet.ru/eng/zvmmf/v45/i9/p1677

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. E. Zhelezovsky, “On the convergence of the Galerkin method for coupled thermoelasticity problems”, Comput. Math. Math. Phys., 46:8 (2006), 1387–1398  mathnet  crossref  mathscinet  elib  elib
    2. S. E. Zhelezovskii, “Stability of a three-layer operator-difference scheme for coupled thermoelasticity problems”, Num. Anal. Appl., 4:4 (2011), 281–293  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:300
    Full text:110
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021